# SDR MWEA060156

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 43,019 hours, 44,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insert
- Part number: 99365823
- Condition: Pulled
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION STRIP BETWEEN AFT GALLEY, HAS 2 EACH PULLED INSERTS.  FABRICATED AND INSTALLED INSERTS.
